# SDR AALA960745

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N645AA
- Make and model: Boeing 757223
- Aircraft serial: 24603
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Sill
- Part number: 146N8522
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND LOWER MAIN SILL, UPPER CHORD, NR 2 CARGO DOOR CUTOUT HAS CORROSION REMOVED ON UPPER AND LOWER SURFACES.  CORROSION REMOVED IS BEYOND SRM LIMITS, PER MRB 757-831.  (M)
